Couldn't find what you looking for?

TRY OUR SEARCH!

my daughter is 18 and had a skin infection, diagnosed as staff. she was given antibiotics and few days later got a bad yeast infection. Then she started having a fever that would not go down much with ibuprofen and tylenol. At the ER she here heart rate was elavated and she was given an iv. The next day she broke out with a fine red rash all over her body. The fever continued. She has had some pain in her lower abdomen and aching legs. She is very tired. The rash lasted about 3 days. Then the blood tests came back with low white blood cell count and anemia that is not related to low iron. What could be causing all of these symptoms

Loading...

It is possible that your daughters immune system (responsible for producing white blood cells) has been temporarily overwhelmed by the infections she has experienced. It is also possible that the drugs she is receiving to combat the infections are resulting in low white cell counts.

The anemia could be caused by lack of red blood cell production and/or high rates of red blood cell destruction, once again caused by the drugs she is receiving.
Reply

Loading...